|Title:||Q-T Interval Prolongation and Pleomorphic Ventricular Tachyarrhythmia ( 'Torsade De Pointes') in Organophosphate Poisoning: Report of a Case||Authors:||TSENG, CHUEN-DEN||Issue Date:||1998||Source:||HUMAN & EXPERIMENTAL TOXICOLOGY||Journal Volume:||v.17||Journal Issue:||n.10||Start page/Pages:||587-590||Abstract:||
1 A 63-year-old woman presented with drowsy consciousness and dyspnea, followed by respiratory failure, after taking a bottle of parathion for suicide. 2 Sinus tachycardia was noted initially by ECG and Q-T interval prolongation with pleomorphic ventricular tachyarrhythmia ('Torsade de pointes ') occurred on the third day of admission. 3 Torsade de pointes was relieved by magnesium sulfate and atropine sulfate intravenously. Q-T interval returned to normal on the fifth day of admission. 4 Practicing physicians should be aware of this uncommon type of cardiac toxicity caused by organophosphate poisoning, Q-T interval prolongation and pleomorphic ventricular tachyarrhythmia.
|Appears in Collections:||醫學系|
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.